On Cyclic Branched Coverings of Spheres.

U. Hirsch; W.D. Neumann

Mathematische Annalen (1975)

  • Volume: 215, page 289-291
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hirsch, U., and Neumann, W.D.. "On Cyclic Branched Coverings of Spheres.." Mathematische Annalen 215 (1975): 289-291. <http://eudml.org/doc/162716>.

author = {Hirsch, U., Neumann, W.D.},
journal = {Mathematische Annalen},
pages = {289-291},
title = {On Cyclic Branched Coverings of Spheres.},
url = {http://eudml.org/doc/162716},
volume = {215},
year = {1975},

AU - Hirsch, U.
AU - Neumann, W.D.
TI - On Cyclic Branched Coverings of Spheres.
JO - Mathematische Annalen
PY - 1975
VL - 215
SP - 289
EP - 291
UR - http://eudml.org/doc/162716
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.